# SDR DALA2024031103206

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,759 hours, 27,155 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Clamp
- Part number: UNKNOWN
- Condition: Cracked
- Location: Drag Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 CUSTOMER CARD: 5720-01100-04A. LH ENG DRAG FTG CLAMP; FOUND 1EA FASTENER HOLE CRACKED AT THE #9 LOCATION, 6 O'CLOCK DIRECTION, AND APPROX .030 LONG IN THE FITTING. CORRECTIVE ACTION: COMPLIED WITH ER/A 584851-14AD REV D. (0236582)
